# SDR ASOA2015032712486

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT FROM BS 581 TO 661+32 AND AT LBL9 CORRODED OUT OF LIMITS  RECEIVED & COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV J AS WRITTEN.  R & R SEAT RAIL SEGMENT FS 581, LBL9 IAW AMM 53-00-49-000-801, CONFIG A11 & 53-00-49-400-801 CONFIG A11.
